# SDR MALA954491

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093105
- Condition: Cracked
- Location: Fs 189.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A .125 INCH CRACK AT RELIEF RADIUS IN LOWER BELT FRAME OF CONSTANT SECTION AT FS 189.06, LT SIDE, PN 27-22093-105.  REPAIRED BY INSTALLING REPAIR DOUBLER IAW FAC SRM 53-90-20, REPAIR NR 19.  (X)
